MathSciNet Relay Station
MathSciNet bibliographic data
MR1643082 20F50 (20B10 20D10 20E25)
Wu, Yu-Fen Groups in which commutativity is a transitive relation. J. Algebra 207 (1998), no. 1, 165–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement